# SDR ASAA2015073112903

- Difficulty date: July 31, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6554862U18
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER INTERCOSTALS CORRODED BS 1016, LBL 0-BL 24.  ACFT GROUNDED.  R & R 2 EA AFT PRESSURE BULKHEAD INTERCOSTALS AT BS 1016, BL 0-LBL 24,  PN 65-54862U18, PO: 845003.4 AND PN 148A2261Y17, PO: 845232.1 IAW SRM 51-40-02 AND DWG 148A0922, SHEET 11 AND SHEET 12, DOT REMOVED.
